Convergence of Approximants by Regularization for Solutions of Nonlinear Functional Equations in Banach Spaces.
Mathematische Zeitschrift, Tome 106 (1968), pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
functional analysis
@article{MZ_1968__106_170999,
author = {Felix E:, Ton, Bui An Browder},
title = {Convergence of {Approximants} by {Regularization} for {Solutions} of {Nonlinear} {Functional} {Equations} in {Banach} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {1--16},
year = {1968},
volume = {106},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__106_170999/}
}
TY - JOUR AU - Felix E:, Ton, Bui An Browder TI - Convergence of Approximants by Regularization for Solutions of Nonlinear Functional Equations in Banach Spaces. JO - Mathematische Zeitschrift PY - 1968 SP - 1 EP - 16 VL - 106 UR - http://geodesic.mathdoc.fr/item/MZ_1968__106_170999/ ID - MZ_1968__106_170999 ER -
Felix E:, Ton, Bui An Browder. Convergence of Approximants by Regularization for Solutions of Nonlinear Functional Equations in Banach Spaces.. Mathematische Zeitschrift, Tome 106 (1968), pp. 1-16. http://geodesic.mathdoc.fr/item/MZ_1968__106_170999/